advertisement
Question
Posted by: ENZO#07 | 2007/06/19

interupted period

I had my period from Monday to Wednesday, and then on Thursday i got bladder infection. i got some antibiotics from the doctor and it cured the infection. My period stopped on thursday morning... (that's only 3 whole days??) and now (tuesday) after i finished the antibiotics (on sunday), i have a reddish discharge and it has a funny odour. What could it be? I am pretty sure i am not pregnant! Please help?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Enzo
the antibiotic could have influenced the hormone levels but the funny odor makes me think that there could be an infection in the vagina too - rather let your doctor have a look. It should not smell bad.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement